Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Trying to conceive. Taking progynova, early periods, back, breast pain. Due to medication or pregnancy?

Doctor, I took progynova from 25th aug to 6th sept and my mensus was due on 24 th sept . I am constantly trying for baby and my mensus arrived on 9th sept prior 15 days of mensus is it due to medicine or early pregnancy . Since last 2 or 3 days i also witnessed back ache and pain in my breasts. I am confused. Pls reply thank u.
Asked On : Thu, 13 Sep 2012
Answers:  0 Views:  31 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor